Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 23, 2012, 2:49 AM EDT for Chester County, Pennsylvania. It was in force for 116 min.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2012, 2:49 AM EDT (06:49 UTC)
- Expired
- Apr 23, 2012, 4:45 AM EDT
- In force
- 116 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
839
WGUS81 KPHI 230649
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 AM EDT MON APR 23 2012
PAC029-230845-
/O.NEW.KPHI.FA.Y.0006.120423T0649Z-120423T0845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHESTER PA-
249 AM EDT MON APR 23 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 445 AM EDT
* AT 246 AM EDT SMALLER CREEKS IN CHESTER COUNTY ARE CONTINUING
RUN NEAR BANKFULL. MOST HAVE ALREADY CRESTED OR SHOULD CREST WITHIN
THE NEXT HOUR. THE EAST BRANCH OF THE BRANDYWINE CREEK AT DOWNINGTOWN
WILL CREST RIGHT AROUND ITS FLOOD STAGE OF 7 FEET BETWEEN 3 AND 4 AM
THIS MORNING. THE MAIN STEM OF THE BRANDYWINE CREEK IS EXPECTED TO
REMAIN BELOW FLOOD STAGE. ALL THE HEAVY RAIN WITH THIS SYSTEM IS
DONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3988 7600 3996 7600 4003 7594 4011 7595
4024 7571 4022 7561 4024 7560 4020 7558
4016 7550 4014 7551 4013 7546 4009 7545
4007 7537 3999 7544 3999 7543 3987 7560
3984 7558 3981 7570 3972 7578 3972 7611
$$What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 23, 12:08 AM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 23, 12:08 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 AM EDT MON APR 23 2012
.SYNOPSIS...
A COASTAL LOW WILL CONTINUE TO MOVE INTO THE AREA TONIGHT, BEFORE
DRIFTING TO OUR NORTH ON MONDAY, THEN FINALLY MOVING INTO
SOUTHEASTERN CANADA BY TUESDAY. A LOW PRESSURE SYSTEM AND ASSOCIATED
FRONTAL BOUNDARY WILL MOVE THROUGH THE MID-ATLANTIC AND NORTHEAST
THURSDAY, BEFORE DRIFTING INTO THE CANADIAN MARITIMES BY THE
WEEKEND. HIGH PRESSURE IS FORECAST TO AFFECT THE AREA THIS WEEKEND,
WITH A WEAK BACK-DOOR TYPE FRONT ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE LIKELIHOOD FOR ADVISORY LEVEL WIND GUSTS AND MINOR COASTAL
FLOODING HAS ENDED ACROSS OUR CWA. THOSE ADVISORIES HAVE BEEN
CANCELLED OR ALLOWED TO EXPIRE.
THE FORECAST PROBLEMS FOR TONIGHT CONTINUE TO INCLUDE HEAVY
RAIN.
AT 0300 UTC...THE SURFACE LOW WAS CENTERED NEAR CAPE MAY. THE LOW
WILL CONTINUE TO MOVE UP THE COAST TONIGHT. THE HEAVY RAIN
CONTINUES TO MOVE NORTH NORTHWEST ACROSS OUR REGION. CENTRAL AND
NORTHERN PORTIONS WILL STILL SEE SOME HEAVY RAIN INTO THE EARLY
MORNING HOURS, BUT THE WORST COULD ALREADY BE OVER FOR OUR
SOUTHERN AREAS. AT THIS TIME WE DON'T ANTICIPATE MUCH IN THE WAY
OF STREAM OR RIVER FLOODING. WE HAVE ISSUED AN URBAN AND SMALL
STREAM FLOOD ADVISORY FOR PORTIONS OF OUR AREA UNTIL 245 AM WHERE
HEAVY RAIN HAS ALREADY FALLEN.
THE HEAVIEST RAIN WILL END FROM SOUTH TO NORTH OVERNIGHT, WITH
THE DRY SLOT PUNCHING INTO EASTERN AREAS BEFORE
MORNING...ESSENTIALLY ENDING THE RAIN. FURTHER WEST...CLOSER TO
THE MID LEVEL COLD POOL...THE SHOWER THREAT WAS CONTINUED. THE
COLUMN LOOKS TO REMAIN WARM ENOUGH TO PRECLUDE THE MENTION OF SNOW
TONIGHT...EVENT IN THE HIGHEST TERRAIN.
OVERNIGHT TEMPERATURES HAVE BEEN LOWERED A FEW DEGREES BASED ON
CURRENT CONDITIONS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE STEADIEST RAIN SHOULD BE NORTH OF THE REGION AS THE DRY SLOT
PUNCHES UP EAST OF THE CLOSED MID LEVEL SYSTEM OVER PENNSYLVANIA.
FOR EASTERN AREAS...THE DRY AIR SHOULD BE ENOUGH TO CUT OFF THE
SHOWER ACTIVITY...AS THE COLUMN DRIES OUT. HOWEVER...THE LOW LEVEL
INVERSION WILL BE IN PLACE MONDAY MORNING. SO DESPITE THE DRYING IN
THE MID LEVELS...LOW CLOUDS WILL HANG IN PLACE THROUGH THE MORNING
HOURS.
BACK TOWARD THE CLOSED MID LEVEL SYSTEM HOWEVER...COLD MILD LEVEL
TEMPERATURES WILL FACILITATE SHOWER ACTIVITY. AS THE CLOSED MID
LEVEL SYSTEM PULLS INTO NEW YORK STATE...THE COLD POOL WILL FOLLOW
IT...AND THE SHOWER ACTIVITY SHOULD BE RELEGATED TO THE WESTERN HALF
OF THE FORECAST AREA. DURING THE DAY...THE COLUMN SHOULD BE WARM
ENOUGH TO PRECLUDE THE MENTION OF SNOW.
HOWEVER...COLDER AIR SWINGING IN UNDER THE CLOSED MID LEVEL SYSTEM
WILL SWEEP IN FROM THE SOUTHWEST (ODDLY ENOUGH). WHILE THE COLUMN
COULD BECOME MARGINALLY COLD FOR A FEW WET SNOWFLAKES IN THE LEHIGH
VALLEY...THIS WILL NOT BE MENTIONED IN THE FORECAST FOR NOW.
PERHAPS THE MOST IMPORTANT SENSIBLE WEATHER ELEMENT WILL BE THE
WIND. THE PRESSURE GRADIENT TIGHTENS IN THE BOTTOM OF THE SURFACE
LOW TREKKING INTO NEW YORK STATE. THE GRADIENT APPEARS TO SUPPORT
SUSTAINED WINDS BETWEEN 15 AND 20 MPH...ESPECIALLY IN THE
AFTERNOON. MODEL SOUNDINGS SUGGEST THAT 35 TO 40 KNOTS OF WIND COULD
BE AVAILABLE AT THE TOP OF THE INVERSION...BUT LACK OF SUNSHINE MAKE
TRANSFERRING THE MOMENTUM MORE DIFFICULT. FOR NOW...WIND GUSTS WERE
CAPPED NEAR 35 MPH FOR MOST PLACE.
WITH THE CLOUDS IN PLACE (AND NOW MUCH OF A CHANCE OF MEANINGFUL
CLEARING)...HIGHS WERE BASED ON THE COOLER GFS MOS NUMBERS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE LOW PRESSURE SYSTEM THAT WILL BE AFFECTING OUR AREA IN THE
NEAR/SHORT TERM WILL SLOWLY DRIFT NORTHWARD THROUGH UPSTATE NEW YORK
AND INTO SOUTHEASTERN CANADA ON TUESDAY. THE CLOSED MID/UPPER LOW
WILL FOLLOW THE SAME PATH AND EVENTUALLY OPEN TO A BROAD TROUGH
ACROSS THE EAST COAST BY WEDNESDAY. THE PROXIMITY OF THIS FEATURE
WILL KEEP MOISTURE ACROSS THE AREA AND THE POTENTIAL FOR SHOWER
ACTIVITY THROUGH AT LEAST WEDNESDAY. TEMPERATURES THROUGH WEDNESDAY
ARE EXPECTED TO BE A FEW DEGREES BELOW NORMAL, WITH THE POSSIBILITY
OF NEAR FREEZING TEMPERATURES IN THE HIGHER ELEVATIONS MONDAY NIGHT
AND TUESDAY NIGHT. IN FACT, WITH THE MOISTURE WRAPPING AROUND THE
LOW TO OUR NORTH, IT IS POSSIBLE THAT SOME SNOW SHOWERS COULD OCCUR
ACROSS THE HIGHER ELEVATIONS OF THE POCONOS MONDAY NIGHT/TUESDAY
MORNING, AS WELL AS TUESDAY NIGHT/WEDNESDAY MORNING. THE QPF AMOUNTS
ARE NOT EXTREMELY HIGH AT THIS TIME, BUT IT IS POSSIBLE A FEW TENTHS
OF AN INCH COULD OCCUR. WINDS COULD BE QUITE GUSTY MONDAY NIGHT INTO
TUESDAY, ESPECIALLY TUESDAY WITH WINDS GUSTING 20-30 MPH.
ON THURSDAY, THE MEDIUM-RANGE MODEL GUIDANCE DIVERGE A BIT ON THEIR
SOLUTIONS IN REGARDS TO THE NEXT LOW PRESSURE SYSTEM FORECAST TO
MOVE OUT OF THE PLAINS. THE GFS IS THE FARTHEST NORTH, BRINGING
THE SYSTEM ACROSS THE US/CANADIAN BORDER THEN INTO EASTERN CANADA,
WITH THE ECMWF/UKMET/CANADIAN ARE FURTHER SOUTH, BRINGING THE
SYSTEM THROUGH THE GREAT LAKES/OHIO RIVER VALLEY THEN ACROSS THE
MID-ATLANTIC AND NORTHEAST. FOR NOW, WE HAVE SIDED WITH HPC,
WHICH IS MORE IN LINE WITH THE ECMWF/UKMET/CANADIAN SOLUTION.
EITHER WAY, WE EXPECT ANOTHER PERIOD OF PRECIPITATION, WITH THE
BEST CHANCES STARTING LATE WEDNESDAY NIGHT AND CONTINUING THROUGH
THURSDAY NIGHT. ONCE THE SYSTEM MOVES INTO THE CANADIAN MARITIMES,
OUR PRECIPITATION CHANCES SHOULD DIMINISH FOR FRIDAY INTO THE
WEEKEND. A WEAK FRONTAL BOUNDARY COULD CROSS OUR AREA DURING THE
DAY SATURDAY WHICH MAY BRING A SLIGHT CHANCE OF SHOWERS.
TEMPERATURES THROUGH THE END OF THE EXTENDED SHOULD BE CLOSE TO OR
SLIGHTLY BELOW NORMAL.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS WILL VARY FROM LIFR TO MVFR TONIGHT INTO MONDAY BEFORE
CLIMBING TO VFR MONDAY EVENING.
WIND GUSTS BETWEEN 25 AND 34 KNOTS WILL DIMINISH LATER TONIGHT
AS THE LOW OFF THE COAST MOVES INTO OUR AREA AND THE PRESSURE
GRADIENT RELAXES.
AS THE SURFACE LOW MOVES NORTH NORTHWEST INTO NEW YORK STATE
MONDAY, WINDS SHOULD SHIFT TO SOUTHWEST JUST ABOUT EVERYWHERE.
GUSTS WILL BEGIN AFTER 1500 UTC...AND GUSTS AS HIGH AS 30 KNOTS
ARE POSSIBLE AFTER 1700 UTC. CEILINGS WILL START LIFR IN ALL
LOCATION. IMPROVEMENT WILL BE SLOW...AND IFR CONDITIONS ARE
EXPECTED FROM SOUTHWEST TO NORTHEAST DURING THE MORNING. MVFR
CONDITIONS ARE POSSIBLE AFTER 1800 UTC...BUT CONFIDENCE IN THIS IS
LOW.
OUTLOOK...
MONDAY NIGHT...MVFR CONDITIONS POSSIBLE WITH SHOWERS EARLY,
ESPECIALLY WEST, IMPROVING OVERNIGHT TO VFR.
TUESDAY/TUESDAY NIGHT...MOSTLY VFR, POSSIBLE MVFR WITH SHOWERS
DURING THE DAY. GUSTY SOUTHWEST WINDS AROUND 25 KNOTS DURING THE DAY.
WEDNESDAY/WEDNESDAY NIGHT...MOSTLY VFR, POSSIBLE MVFR WITH SHOWERS
DURING THE DAY. WEST-NORTHWEST WIND GUSTS AROUND 15-20 KNOTS.
THURSDAY/THURSDAY NIGHT...MVFR OR LOWER CONDITIONS POSSIBLE WITH
SHOWERS...IMPROVING TO VFR LATE. GUSTY SOUTH-SOUTHWEST WINDS DURING
THE DAY.
&&
.MARINE...
THE GALES FORCE WINDS ARE ACROSS OUR NORTHERN WATERS WITH THE MAIN
PRESSURE GRADIENT AHEAD OF THE DEEPENING SURFACE LOW. THE LOW IS
CENTERED RIGHT OVER OUR SOUTHERN WATERS AS OF 03Z, WHICH HAS
ALLOWED THE WINDS TO DIMINISH SOME ACROSS THESE AREAS ALONG WITH
THE WINDS SHIFTING MORE TO THE NORTH AND NORTHWEST. IT APPEARS THAT
DESPITE SOME INCREASE IN THE WINDS ON THE BACK SIDE OF THE LOW,
GUSTS WILL BE MARGINAL IN REACHING GALES ONCE AGAIN MONDAY.
THEREFORE, THE GALE WARNING ACROSS THE SOUTHERN WATERS INCLUDING
DELAWARE BAY HAS BEEN REPLACED WITH A SMALL CRAFT ADVISORY. THIS
ADVISORY RUNS FOR NOW UNTIL 00Z TUESDAY ON THE BAY AND 10Z TUESDAY
ON THE OCEAN. WE WILL TAKE A CLOSER LOOK AT THESE ENDING TIMES
EARLY MONDAY MORNING.
EVEN IF WINDS DROP BELOW SMALL CRAFT LIMITS FOR A TIME ON OUR
OCEAN WATERS, SEAS WILL REMAIN ABOVE 5 FEET THROUGH MONDAY.
OUTLOOK...
NEAR GALE FORCE WINDS COULD LINGER INTO THE EVENING HOURS ON
MONDAY AS THE SURFACE LOW SLOWLY DRIFTS NORTHWARD, AND COULD LAST
MUCH OF THE NIGHT ACROSS THE NORTHERN WATERS. THE WINDS SHOULD
DROP BACK DOWN TO SMALL CRAFT ADVISORY LEVELS ON TUESDAY, AND
EVENTUALLY BELOW ADVISORY LEVELS BRIEFLY ON WEDNESDAY AS THE
PRESSURE GRADIENT SLACKENS AS THE LOW MOVES NORTH INTO CANADA. AN
AREA OF LOW PRESSURE IS EXPECTED TO AFFECT THE AREA ON THURSDAY,
AND DEPENDING ON THE TRACK, COULD BRING STRONG WINDS BACK TO THE
WATERS. SMALL CRAFT ADVISORY LEVEL WINDS CAN BE EXPECTED, WITH
GALE FORCE WINDS POSSIBLE. ADVISORY LEVEL WINDS COULD LAST THROUGH
THURSDAY NIGHT INTO FRIDAY.
&&
.HYDROLOGY...
THE FLOOD WATCH WILL REMAIN IN PLACE FOR NOW.
THE FIRST BATCH OF MODERATE TO HEAVY RAIN IS MOVING THROUGH THE AREA
NOW. TO THIS POINT...RAINFALL AMOUNTS HAVE GENERALLY LESS THAN
ONE-HALF INCH ACROSS SOUTHERN AREAS. AS THE BATCH MOVES NORTH...AS
MUCH AS ANOTHER ONE-HALF INCH IS POSSIBLE THROUGH THE AFTERNOON.
A SECOND MORE IMPRESSIVE SLUG IS MOVING NORTH ALONG THE NORTH
CAROLIN AND VIRGINIA COASTS. THIS SLUG HAS SOME CONVECTION IN
IT...AND BASED ON THE EXPECTED MID LEVEL FLOW...SHOULD IMPACT
EASTERN SECTIONS OF THE AREA BETWEEN 2300 UTC AND 0600 UTC. NEAR
TERM MODELS ARE SUGGESTING THAT THIS BATCH COULD PRODUCE AS MUCH AS
1.50 INCHES ACROSS EASTERN SECTIONS THROUGH THE EVENING HOURS...AND
AS MUCH AS AN INCH OR SO ACROSS SOUTHEAST PENNSYLVANIA.
THE 1200 NAM IS INSISTENT THAT NORTHERN DELAWARE AND SOUTHEAST
PENNSYLVANIA WILL RECEIVE UP TO 2.25 INCHES OF RAIN FOR BOTH
BATCHES. THIS IS RIGHT ON THE CUSP OF THE AMOUNT NEEDED TO PRODUCE
FLOODING ON THE FLASHIER STREAMS AND SMALL RIVERS THERE. WHILE IT
NOW APPEARS AS THOUGH...BASED ON THE TRACK OF THE SLUG OF RAIN EAST
OF NORTH CAROLINA...THAT THE AXIS OF HEAVIEST PRECIPITATION MAY STAY
JUST EAST OF THE WATCH AREA. IT IS STILL TOO CLOSE TO DROP THE WATCH
NOW...MOST OF EASTERN NEW JERSEY CAN ABSORB THIS MUCH RAIN WITH ONLY
NUISANCE TYPE FLOODING.
THE HEAVIEST RAIN PROBABLY ENDS FROM SOUTH TO NORTH BETWEEN 0600 UTC
AND 0900 UTC. RUNOFF WILL CONTINUE AFTER THIS...BUT NY THEN IT WILL
BE KNOWN WHETHER THE RAIN HAS CAUSED ANY FLOODING. IN ANY EVENT...
THE WATCH IS VALID UNTIL 400 AM...IF IT IS NOT CANCELLED EARLIER.
JUST FOR REFERENCE...THESE ARE THE NUMBERS WE HAVE BEEN USING FOR
DECISIONS REGARDING POTENTIAL FLOODING...
QUICK RESPONDERS ACROSS SE PA AND NRN DE...2.25 TO 2.50"
SLOWER RESPONDERS ACROSS SE PA...3.00"
RANCOCAS BASIN...3.00"
RARITAN BASIN...3.75"
PASSAIC BASIN...4.00"
LEHIGH BASIN...4.00+"
POCONOS...4.00+"
&&
.TIDES/COASTAL FLOODING...
MINOR COASTAL FLOODING OCCURRED ALONG THE OCEAN SIDE AND LOWER
DELAWARE BAY WITH THE EVENING HIGH TIDE CYCLE. BUT THE TIDAL SURGE
IS NOT WORKING ITS WAY UP THE BAY, AS DEPARTURES ARE REMAINING
NEAR NORMAL. WE CANCELLED THE SECOND LEG OF THE COASTAL FLOOD
ADVISORY THAT REACHED INTO THE TIDAL DELAWARE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR PAZ067>071.
NJ...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR NJZ008>010-012-015.
DE...FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ452>455.
GALE WARNING UNTIL 5 AM EDT MONDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GIGI/HAYES/RPW
SHORT TERM...HAYES
LONG TERM...ROBERTSON
AVIATION...HAYES/ROBERTSON/RPW
MARINE...GORSE/HAYES/ROBERTSON/RPW
HYDROLOGY...HAYES/KRUZDLO
TIDES/COASTAL FLOODING...GIGIHazardous weather outlook, Apr 23, 12:10 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1210 AM EDT MON APR 23 2012 PAZ054-055-240415- CARBON-MONROE- 1210 AM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A COASTAL STORM WILL AFFECT THE AREA THROUGH TONIGHT. THE SYSTEM WILL PRODUCE PERIOD OF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FREEZING OR NEAR FREEZING TEMPERATURES ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT ALONG WITH SOME SNOW SHOWERS. FREEZING OR NEAR FREEZING TEMPERATURES ARE AGAIN POSSIBLE AT NIGHT FROM THURSDAY NIGHT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-015-PAZ067>069-240415- MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS- 1210 AM EDT MON APR 23 2012 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ060>062-240415- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 1210 AM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A COASTAL STORM WILL AFFECT THE AREA THROUGH TONIGHT. THE SYSTEM WILL PRODUCE PERIOD OF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-014-016>027-240415- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1210 AM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ012-PAZ070-071-240415- NEW CASTLE-MIDDLESEX-DELAWARE-PHILADELPHIA- 1210 AM EDT MON APR 23 2012 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-240415- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1210 AM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-240415- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1210 AM EDT MON APR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS ARE POSSIBLE AGAIN MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-240415- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1210 AM EDT MON APR 23 2012 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS ARE POSSIBLE AGAIN MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:00 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 6 hr |
| Apr 23, 3:37 PM EDT | Freeze Warning | PHI | Carbon, Monroe | 12 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.